I have been on Nexium for 4 months...has certainly helped the GERD attacks...but I am having several side effects and wondering if it is my Nexium pill that I take every morning faithfully. I am having dreams that are so detailed and bizzar..lots of midevil type dreams...I wake up many times in the night with boby aches and a headache every morning...Also quit tired all the time and I have noticed my thinking is not as clear...I feel like I am loosing my memory function and I walk slower than my normal pace...I know these are a lot of symptoms but Nexium is the only medication I am taking....are these typical side effects of Nexium? Do I need to worry about any of them. Nexium has cured the problem I got them for...but the side effects are all new to me. Any suggestions? Oh I am 59 years old...good health, 5'6 120 lbs..no high blood presure and physically active...just really tired lately.
move slower (walking)
They could be side-effects of the nexium. Why don't you call your doc and see if you could try another brand of PPI. They are not all the same and another brand might work as well without what you are now noting.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.